# SDR AALA20100415DFW01

- Difficulty date: April 14, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 40,919 hours, 5,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 3 DOOR EXTERNAL EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR RIGHT NUMBER 3 DOOR EXTERNAL EMERGENCY LIGHT.  OPS CHECKED NORMAL.
